MDJunction - People Helping People
 
Ask a Question
05/09/2012 10:46 PM

Seroquel Withdrawal Weirdness

eldritchseer
eldritchseer  
Posts: 1
New Member

So a little less than a week ago, I had to go off of my Seroquel cold-turkey. I had previously been taking 25mg morning and night for almost a year. It wasn't by choice, but instead a combination of insurance issues, my psychiatrist from home not being able to prescribe out of state, and the psych services department at my school being full of people who have NO right to be practicing.

But basically... I've been experiencing a lot of the withdrawal symptoms I've read about. Mostly the nausea and insomnia, along with a hardcore self-injury episode 2 nights ago after a good few weeks without relapsing.

The weird thing that I haven't found ANYWHERE is that, even if I forget it for 2 days or something, my extremities start to go numb randomly. If I forget just a few pills, it's along the lines of inconvenience when driving, but yesterday my foot was so far gone that I tried to stand up off my bed, fell over and almost cracked my head on a chair.

Is this... a thing that happens because of seroquel? It seems to be the common denominator here but I don't know so I thought I'd poke at other people about it.

For context, I'm also on 900mg of lithium and 12.5 of paxil.

Reply

05/10/2012 01:06 PM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

Going off Seroquel cold turkey would be hard. I've heard it's no easy walk. I'm sorry you had to go off it. Your body is used to it and when you take it away, it will make you sick. I've never heard of the numbness before. Very uncomfortable for you. I'm sorry you fell down like you did. Can you call your psychiatrist from where you lived before and ask him about it? That's what I would do. I do hope that it goes away very soon. It could be the Seroquel or it could not be. Maybe you should see a regular doctor also. Let us know how it goes for you. We are here to support you. Welcome to the group!

Post edited by: Joy75, at: 05/10/2012 01:06 PM


10/12/2012 11:27 AM
zorski
zorski  
Posts: 115
Member

I know what you are going through..I was on 25 mg at night, then stopped and started having all sorts of wierd symptoms, then started self-medicating with seroquel and valium, now I'm back up to 100 mg of seroquel which I have to get off of. I had the numbness and tingling in my hands also. Is there anyway you can go back to 25 mg/day? Have you looked into whether any of your other meds are increasing the metabolism of the seroquel? There is an extended release for of seroquel. Do you still have any 25 mg of seroquel at home, and if not can you at least go to your school health center and get an rx for it.

Zori

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved